# SDR USAA2011020390506

- Difficulty date: January 16, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 94,257 hours, 18,122 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T410531
- Part serial: 000238
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C1 - MAJOR REPAIR - DISBOND ON NR 5 SLAT OUTBOARD UPPER TRAILING EDGE BETWEEN OSS528.75 TO OSS531.75.  REPAIRED NR 5 SLAT OUTBOARD UPPER TRAILING EDGE BETWEEN OSS528.75 TO OSS531.75 IAW B767 SRM 51-70-10 REPAIR 4.
